MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. REPROCESSED VIEWFLEX VF04; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

ST. JUDE MEDICAL, INC. REPROCESSED VIEWFLEX VF04; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Model Number D087031-R
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
During the atrial fibrillation procedure, it was noted that the distal end of the catheter fractured upon insertion into the left femoral vein via a 10f long sheath.The catheter was replaced, and the procedure was completed with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
One viewflex eco catheter was received for evaluation.The reported fracture in the catheter shaft was confirmed.The catheter tip was noted to be bent and fractured.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Abbott is continuing to monitor this issue.
 
Event or Problem Description
This report includes updated device information.

Brand Name
REPROCESSED VIEWFLEX VF04
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
Manufacturer Contact
wendy mccarty
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key20435057
Report Number2182269-2024-00035
Device Sequence Number7589778
Product Code OWQ
UDI-Device Identifier05415067041630
UDI-Public(01)05415067041630(10)10432230(17)250630
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K231588
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberD087031-R
Device Catalogue NumberD087031-R
Device Lot Number10432230
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Supplement Date Received by Manufacturer10/21/2024
Initial Report FDA Received Date10/12/2024
Supplement Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale